Summability of Rearrangements of Sequences.

John A. Fridy

Mathematische Zeitschrift (1975)

  • Volume: 143, page 187-192
  • ISSN: 0025-5874; 1432-1823

How to cite


Fridy, John A.. "Summability of Rearrangements of Sequences.." Mathematische Zeitschrift 143 (1975): 187-192. <>.

author = {Fridy, John A.},
journal = {Mathematische Zeitschrift},
pages = {187-192},
title = {Summability of Rearrangements of Sequences.},
url = {},
volume = {143},
year = {1975},

AU - Fridy, John A.
TI - Summability of Rearrangements of Sequences.
JO - Mathematische Zeitschrift
PY - 1975
VL - 143
SP - 187
EP - 192
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.